# SDR ASAA2022122741256

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 27,061 hours, 8,399 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP. GROUNDED - YES. CIRCUIT BREAKER CYCLED TO CLEAR LOCKUP.
